# SDR SWAA2016070553501

- Difficulty date: July 1, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 43,201 hours, 26,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.    REPOSITIONED SLIDE IAW SIP.
